Top 9 Excedrin Migraine Extra Strength – Acetaminophen


As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Excedrin Extra Strength Caplets 300 ct.

#ad
Excedrin #ad - Toothache. Excedrin extra strength has a fast-acting formula that delivers powerful relief from headache symptoms. Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Excedrin extra strength’s combination of active ingredients - Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative. For the temporarily relief of minor aches and pains due to headache, muscular aches, cold, arthritis, sinus. Premenstrual & menstrual and more.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Part Number0433
Model0433

2. Excedrin

#ad

Excedrin Migraine Caplets for Migraine Pain Relief, 200 count

#ad
Excedrin #ad - For some, excedrin Migraine starts to relieve migraine pain in 30 minutes. Acetaminophen, aspirin, and caffeine formula creates a fast acting solution that effectively treats migraine symptoms. Relieves pain, nausea and sensitivity to light and sound. Excedrin migraine is the 1st nonprescription migraine medicine approved by the FDA to treat symptoms of a migraine. Recommended as first line therapy in the treatment of a migraine.
BrandExcedrin #ad
ManufacturerNovartis Consumer Healthcare #ad
Height4 Inches
Length6 Inches
Weight0.41 Pounds
Width5 Inches
Part Number300672039927
Model300672039927

3. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 Count Pack of 1

#ad
Excedrin #ad - Excedrin extra strength has been a leader in headache pain relief for 50 years. For some, excedrin extra Strength starts to provide headache relief in 15 minutes. Contains acetaminophen, aspirin, and caffeine which delivers powerful relief from a headache. A combination formulation of pain relievers plus an amplifier. Clinically proven to relieve headache pain better than Tylenol Extra Strength compared to Tylenol Extra Strength caplets.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Height2.38 Inches
Length2.38 Inches
Weight0.41 Pounds
Width4.66 Inches
Part Number23064
Model23064

4. Excedrin

#ad

Excedrin Migraine Pain Reliever Caplets 24 ea

#ad
Excedrin #ad - Relieves migraine pain starting in just 30 minutes, plus nausea and sensitivity to light and/or sound. Acetaminophen, aspirin, and therapeutically active caffeine. Treats migraines.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Weight0.09 Pounds

5. Excedrin

#ad

100 Count, Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness

#ad
Excedrin #ad - Provides fast and effective night time pain relief to help you fall asleep. Treats occasional headaches and minor aches and pains accompanied by sleeplessness.

Convenient excedrin PM headache caplets provide fast relief. One bottle of 100 caplets of excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness. Contains aspirin, acetaminophen and diphenhydramine citrate, a non habit forming night time sleep aid for sleeplessness relief. Combines two effective pain relievers along with a sleeping aid to end night-time headaches fast and help you get to sleep.
BrandExcedrin #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length4.25 Inches
Width2 Inches
Part NumberNOV05691
ModelNOV05691

6. Excedrin

#ad

Excedrin Migraine Caplets for Migraine Pain Relief, 24 count

#ad
Excedrin #ad - For some, starts to relieve migraine pain in 30 minutes. 1st non prescription medicine approved by the FDA to treat symptoms of a migraine. Effective migraine relief with just 1 dose. Specialized triple action formula combines 2 pain fighters plus 1 amplifier. Relieves pain, nausea and sensitivity to light and sound.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Height1.68 Inches
Length1.73 Inches
Weight0.09 Pounds
Width2.97 Inches
Part Number20392400
Model20392400

7. Equate

#ad

Headache Relief, Aspirin and Caffeine, Extra Strength, Coated Tablets, 200-Count, Acetaminophen, Equate

#ad
Equate #ad - Acetaminophen, Aspirin and Caffeine. Compare to Excedrin Caplets active ingredients. Pain reliever + Pain Reliever Aid. For the temporary relief of minor aches and pains.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight0.36 Pounds
Width2 Inches
Part NumberE200
ModelE200

8. ValuMeds

#ad

ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Joints, Muscles

#ad
ValuMeds #ad - Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.

Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, toothaches, muscles aches, such as arthritis, and menstrual cramps. Advanced active ingredients – comparable to excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

9. GenCare

#ad

Muscle Aches, GenCare, Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Back Pain & Body | Generic Excedrin Extra Strength

#ad
GenCare #ad - 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Adults and children 12 years and older : take 2 caplets every 6 hours.

Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. 100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.

Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Acts fast - headaches, migraines and pain can hit at the worst time. Do not exceed 8 caplets in a 24 hour period.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-009